# SDR DALA2021081904821

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 46,974 hours, 24,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frms 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 - CORROSION FLOOR BEAM Y1292 LOC. BTW FR 12 AND FR 24 IN FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1292 LOC BTW FR.12 TO FR.24 LH SIDE IN FWD GALLEY AREA AS PER A319 SRM 51-42.(1916764)
